Alert archive / Alabama / Flash Flood Warnings in 2011

Flash Flood Warning 50, NWS Huntsville, AL

August 4, 20118 counties in Alabama

NWS Huntsville, AL issued this flash flood warning at Aug 4, 2011, 2:38 AM CDT for 8 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 2:38 AM CDT (07:38 UTC)
Expired
Aug 4, 2011, 5:30 AM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Cullman County, AL, DeKalb County, AL, Jackson County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 75 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2035 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2035 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WGUS54 KHUN 040738
FFWHUN
ALC043-049-071-079-083-089-095-103-041030-
/O.NEW.KHUN.FF.W.0050.110804T0738Z-110804T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 AM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
  MARSHALL COUNTY IN NORTHEAST ALABAMA...
  MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHWESTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
  WEST CENTRAL DEKALB COUNTY IN NORTHEAST ALABAMA...

* UNTIL 530 AM CDT

* AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS          
  PORTIONS OF THE CENTRAL TENNESSEE VALLEY. DOPPLER RADAR            
  INDICATES TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE PAST     
  HOUR OR TWO...AND AN ADDITIONAL ONE TO TWO INCHES ARE POSSIBLE     
  THROUGH 6AM THIS MORNING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARAB...DECATUR...GUNTERSVILLE...HARTSELLE...MADISON...REDSTONE
  ARSENAL...SCOTTSBORO...COLLINSVILLE...CROSSVILLE...FALKVILLE...
  FLINT CITY...FYFFE...GERALDINE...GRANT...MORGAN CITY...NEW HOPE...
  OWENS CROSSROADS...POWELL...PRICEVILLE...SECTION...TRIANA...TRINITY
  AND WOODVILLE.

TRAINED STORM SPOTTERS HAVE REPORTED THAT CREEKS AND STREAMS IN THE 
CENTRAL TENNESSEE VALLEY REGION ARE APPROACHING BANKFULL AND ARE 
BEGINNING TO FLOOD NEARBY LOCATIONS ALONG THESE BODIES OF WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3429 8715 3470 8726 3470 8591 3427 8585

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 1:21 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 4, 1:21 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
121 AM CDT THU AUG 4 2011

.UPDATE...06Z AVIATION DISCUSSION AND ISSUANCE OF SEVERE
THUNDERSTORM WATCH 723 IN EFFECT THROUGH 5AM THIS MORNING.

&&

.AVIATION...TSTORMS ONGOING ACROSS THE AREA WILL AFFECT BOTH
TERMINALS OVERNIGHT. MVFR/IFR CONDITIONS ARE EXPECTED IN TSTORM
ACTIVITY WITH BRIEF LIFR VSBYS POSSIBLE IN THE HEAVIER ACTIVITY.
OTHERWISE...EXPECT PATCHY FOG TO DEVELOP BY DAYBREAK WITH MVFR VSBYS
POSSIBLE. VFR CONDITIONS WILL RETURN AFTER FOG DISSIPATES SHORTLY
AFTER DAYBREAK. ADDITIONAL SHOWERS/STORMS ARE EXPECTED TOMORROW
AFTERNOON...AND AS A RESULT...HAVE ADDED VCSH AND A CB GROUP FOR NOW.

&&

.DISCUSSION...
SHOWERS AND SEVERE THUNDERSTORMS ACROSS THE TENNESSEE VALLEY
PROMPTED THE ISSUANCE OF SEVERE THUNDERSTORM WATCH NUMBER 723 IN
EFFECT THROUGH 5AM CDT THIS MORNING. IN ADDITION...2-3 INCH PER HOUR
RAIN RATES WERE ALSO OBSERVED...AND THEREFORE FLASH FLOODING IS ALSO
POSSIBLE. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP OVERNIGHT...
THOUGH THE MOST SEVERE WIND DAMAGE HAS LIKELY OCCURRED FOR THE
EVENING. A CONTINUED THREAT FOR DAMAGING WINDS...LARGE HAIL...AND
FLASH FLOODING IS POSSIBLE THROUGH 5AM ACROSS THE AREA.

&&

PREV DISCUSSION.../ISSUED 1024 PM CDT WED AUG 3 2011/...CONVECTION
NORTH OF THE AREA IS BECOMING MORE WIDESPREAD THAN ORIGINALLY
THOUGHT. HAVE INCREASED POPS AREA-WIDE TO FOLLOW IN LINE WITH RECENT
CONVECTION TRENDS OVER SRN TN. CHANCE POPS ARE NOW IN PLACE ALONG
AND NORTHEAST OF A LINE FROM MUSCLE SHOALS...TO DECATUR...TO
GUNTERSVILLE...AND INTO SRN PORTIONS OF DEKALB COUNTY. SLIGHT CHANCE
POPS EXIST SOUTHWEST OF THIS LINE.

UPDATED ZONES OUT SHORTLY.

&&

PREV DISCUSSION.../ISSUED 840 PM CDT WED AUG 3 2011/...
TEMPERATURES ACROSS THE TENNESSEE VALLEY THIS EVENING ARE HOLDING
STEADY IN THE MID TO UPPER 80S AT THIS HOUR...WITH FORT PAYNE COMING
IN THE 'COOLEST' AT 82 DEGREES. AFTER THE HOTTEST DAY SO FAR THIS
YEAR...MUSCLE SHOALS OFFICIALLY REACHED 104 DEGREES...DECATUR
OFFICIALLY REACHED 102...AND HUNTSVILLE INTERNATIONAL REACHED 101
THIS AFTERNOON.

THOUGH THE HEAT ADVISORY CONTINUES DUE TO OVERNIGHT LOWS NOT
DROPPING MUCH BELOW THE MID TO UPPER 70S...SOME RELIEF IS IN SIGHT
FOR PORTIONS OF THE CWA. A WEAK FRONT IS CURRENTLY PUSHING SOUTHWARD
ACROSS MIDDLE TENNESSEE THIS EVENING...SPARKING A FEW CLUSTERS OF
SHOWERS/STORMS JUST NORTH OF THE AL/TN BORDER. THESE WILL CONTINUE
TO DRIFT S/SEWRD OVER THE NEXT SEVERAL HOURS...MAINLY AFFECTING AREAS
IN NORTHEASTERN ALABAMA/SOUTHERN MIDDLE TN. A SECOND AREA OF
CONVECTION IS ONGOING AND MOVING EASTWARD ALONG THE TN/KY STATE LINE.
THIS LOOKS TO AFFECT THE SAME AREAS...BUT WILL MONITOR OVER THE NEXT
SEVERAL HOURS.

AS A RESULT...POPS WERE INCREASED IN THESE AREAS TO ACCOUNT FOR THIS.
FOG MAY HAVE TO BE ADDED TO THESE AREAS DEPENDING ON THE COVERAGE OF
THE INCOMING ACTIVITY...BUT WILL LEAVE THIS OUT OF THE FORECAST FOR
NOW. OTHERWISE...THE REMAINDER OF THE FORECAST IS ON TRACK AND NO
OTHER UPDATES WERE NECESSARY.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
     CULLMAN...DEKALB...JACKSON...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     EXCESSIVE HEAT WARNING FROM 7 AM TO 7 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.

     HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
     COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.

TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

12
Hazardous weather outlook, Aug 4, 12:24 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1224 AM CDT THU AUG 4 2011

ALZ001>010-016-TNZ076-096-097-041015-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1224 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE TENNESSEE
VALLEY THROUGH 5 AM CDT. SEVERE THUNDERSTORMS PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH AND SMALL HAIL WILL BE POSSIBLE. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINFALL...PRODUCING
FLASH FLOODING...CAN ALSO BE EXPECTED.

VERY WARM TEMPERATURES WILL CONTINUE ACROSS MUCH OF THE TENNESSEE
VALLEY THIS EVENING. WITH NIGHTTIME LOW TEMPERATURES ONLY FALLING
INTO THE MID AND UPPER 70S...NOT MUCH RELIEF IS EXPECTED FROM THE
HEAT...THEREFORE A HEAT ADVISORY CONTINUES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

DANGEROUS LEVELS OF HEAT STRESS WILL PERSIST FROM THURSDAY THROUGH
THE UPCOMING WEEKEND...AS HIGH HUMIDITY WILL COMBINE WITH
TEMPERATURES RISING INTO THE MID TO UPPER 90S...WHICH WILL PRODUCE
WIDESPREAD HEAT INDEX VALUES OF 105-110 DEGREES. HEAT INDICES COULD
POTENTIALLY EXCEED 110 DEGREES FOR WESTERN PORTIONS OF THE AREA ON
THURSDAY...AND AN EXCESSIVE HEAT WATCH IS IN EFFECT.

OTHERWISE...THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY. GUSTY WINDS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS
WITH ANY STORMS THAT DEVELOP.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED.

70/DD

In the hours before

Local storm report, Aug 4, 12:39 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1239 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
08/03/2011  E70.00 MPH       MADISON            AL   TRAINED SPOTTER

&&

AMIN
Local storm report, Aug 4, 12:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1252 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
08/04/2011                   MADISON            AL   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED ACROSS MADISON COUNTY.

&&

AMIN
Local storm report, Aug 4, 1:00 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     WEST POINT              34.24N 86.96W
08/04/2011                   CULLMAN            AL   PUBLIC

            20 YEAR OLD MEDIUM SIZED TREE BLOWN DOWN ON COUNTY ROAD
            1117 IN WEST POINT.

&&

AMIN
Special weather statement, Aug 4, 1:22 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
122 AM CDT THU AUG 4 2011

ALZ001-005-040700-
LAUDERDALE-LIMESTONE-
122 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE AND LIMESTONE COUNTIES
UNTIL 200 AM CDT...

AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF LEXINGTON MOVING SOUTHEAST
AT 20 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEXINGTON.
  ANDERSON.
  GOOD SPRINGS...WHITEHEAD.
  MT ROZELL.
  ROGERSVILLE.
  OLIVER.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.

&&

LAT...LON 3500 8724 3500 8706 3480 8698 3480 8736
      3500 8742 3501 8724
TIME...MOT...LOC 0622Z 336DEG 19KT 3503 8730
Local storm report, Aug 4, 1:40 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
140 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     3 NW CULLMAN            34.21N 86.88W
08/04/2011  E46.00 MPH       CULLMAN            AL   PUBLIC

            MEASURED 3 MILES NW OF THE CULLMAN AIRPORT

&&

AMIN
Local storm report, Aug 4, 1:42 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
142 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
08/03/2011  E60.00 MPH       MADISON            AL   TRAINED SPOTTER

            GUST ESTIMATED 1 MILE WEST OF WALL TRIANA AND PINE GROVE
            ROADS IN HARVEST.

1154 PM     TSTM WND GST     HARVEST                 34.86N 86.75W
08/03/2011  E70.00 MPH       MADISON            AL   TRAINED SPOTTER

1200 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
08/04/2011                   MADISON            AL   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED ACROSS MADISON COUNTY.

1210 AM     TSTM WND DMG     NE HUNTSVILLE           34.73N 86.59W
08/04/2011                   MADISON            AL   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ON WINDOVER AVENUE. TIME ESTIMATED.

1215 AM     TSTM WND DMG     HARVEST                 34.86N 86.75W
08/04/2011                   MADISON            AL   EMERGENCY MNGR

            LARGE TREE DOWN ON CARTER ROAD IN HARVEST. A UTILITY POLE
            IS LEANING SEVERELY AS WELL AT THE SAME LOCATION.

1215 AM     TSTM WND DMG     HARVEST                 34.86N 86.75W
08/04/2011                   MADISON            AL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN IN MONROVIA ON KNOTTS CREEK AND
            BALCH ROAD.

1215 AM     TSTM WND DMG     HARVEST                 34.86N 86.75W
08/04/2011                   MADISON            AL   TRAINED SPOTTER

            TRAMPOLINE FLEW OVER A HOUSE AND LANDED ON A VEHICLE ON
            BANMALK DRIVE IN HARVEST. NO INJURIES OCCURRED.

1230 AM     TSTM WND DMG     FAYETTEVILLE            35.15N 86.56W
08/04/2011                   LINCOLN            TN   911 CALL CENTER

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN IN LINCOLN
            COUNTY. SEVERAL STREETS INCLUDE OAK STREET... CLAY
            STREET...LEWISBURG HWY...KIDD RD...NORTH MAIN

            STREET...THORNTON TAYLOR PARKWAY...AND OLD MULBERRY ROAD.

1230 AM     TSTM WND GST     3 NW CULLMAN            34.21N 86.88W
08/04/2011  E46.00 MPH       CULLMAN            AL   PUBLIC

            MEASURED 3 MILES NW OF THE CULLMAN AIRPORT

1255 AM     TSTM WND DMG     WEST POINT              34.24N 86.96W
08/04/2011                   CULLMAN            AL   PUBLIC

            20 YEAR OLD MEDIUM SIZED TREE BLOWN DOWN ON COUNTY ROAD
            1117 IN WEST POINT.

&&

AMIN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 10:39 PM CDTHeat AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more7 hr
Aug 3, 11:31 PM CDTSpecial Weather StatementHUNJackson29 min
Aug 3, 11:36 PM CDTSevere Thunderstorm WarningHUNMadison24 min
Aug 3, 11:45 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison30 min
Aug 3, 11:58 PM CDTSevere Thunderstorm WarningHUNJackson, Madison32 min
Aug 4, 12:04 AM CDTFlash Flood WarningHUNJackson, Lauderdale, Lawrence, Limestone, Madison3 hr
Aug 4, 12:13 AM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison, Marshall, Morgan47 min
Aug 4, 12:20 AM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Madison, Marshall, Morgan40 min
Aug 4, 12:30 AM CDTSpecial Weather StatementHUNDeKalb, Jackson45 min
Aug 4, 12:45 AM CDTSevere Thunderstorm WarningHUNCullman30 min
Aug 4, 12:46 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall31 min
Aug 4, 1:22 AM CDTSpecial Weather StatementHUNLimestone38 min
Aug 4, 1:35 AM CDTSevere Thunderstorm WarningHUNLauderdale, Limestone40 min
Aug 4, 1:55 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan50 min
Aug 4, 2:13 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale47 min
Aug 4, 2:30 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan45 min
Aug 4, 2:46 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence44 min
Aug 4, 2:57 AM CDTAreal Flood WarningHUNJackson, Lauderdale, Lawrence, Limestone, Madison6 hr
Aug 4, 3:05 AM CDTSevere Thunderstorm WarningHUNLawrence40 min
Aug 4, 3:09 AM CDTFlash Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Aug 4, 3:14 AM CDTSpecial Weather StatementHUNCullman46 min
Aug 4, 3:20 AM CDTSpecial Weather StatementHUNLimestone40 min
Aug 4, 3:21 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence39 min
Aug 4, 3:50 AM CDTSpecial Weather StatementHUNMorgan40 min
Aug 4, 5:35 AM CDTAreal Flood WarningHUNCullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more3 hr
Aug 4, 5:37 AM CDTHeat AdvisoryHUNColbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more5 hr
Aug 4, 5:53 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale37 min
Aug 4, 6:00 AM CDTAreal Flood WarningHUNColbert, Lauderdale, Lawrence3 hr
Aug 4, 6:01 AM CDTSpecial Weather StatementHUNMorgan44 min
Aug 4, 6:25 AM CDTSpecial Weather StatementHUNLimestone50 min
Aug 4, 6:29 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence46 min
Aug 4, 7:11 AM CDTSpecial Weather StatementHUNLimestone, Morgan64 min
Aug 4, 7:15 AM CDTSpecial Weather StatementHUNLawrence30 min
Aug 4, 7:50 AM CDTSpecial Weather StatementHUNLimestone55 min
Aug 4, 8:21 AM CDTSpecial Weather StatementHUNDeKalb24 min
Aug 4, 8:37 AM CDTSpecial Weather StatementHUNMorgan53 min
Aug 4, 9:45 AM CDTSpecial Weather StatementHUNMorgan30 min
Aug 4, 9:55 AM CDTSpecial Weather StatementHUNMadison50 min
Aug 4, 10:03 AM CDTSevere Thunderstorm WarningHUNMadison42 min
Aug 4, 10:09 AM CDTSpecial Weather StatementHUNDeKalb51 min
Aug 4, 10:15 AM CDTSpecial Weather StatementHUNDeKalb45 min
Aug 4, 10:25 AM CDTSpecial Weather StatementHUNJackson35 min
Aug 4, 10:43 AM CDTSpecial Weather StatementHUNMarshall47 min
Aug 4, 10:50 AM CDTSpecial Weather StatementHUNDeKalb40 min
Aug 4, 10:54 AM CDTSpecial Weather StatementHUNMarshall36 min
Aug 4, 11:05 AM CDTSevere Thunderstorm WarningHUNMarshall25 min
Aug 4, 11:11 AM CDTSpecial Weather StatementHUNDeKalb49 min
Aug 4, 11:14 AM CDTSpecial Weather StatementHUNCullman31 min
Aug 4, 11:17 AM CDTSpecial Weather StatementHUNJackson28 min
Aug 4, 11:24 AM CDTSpecial Weather StatementHUNMarshall51 min
Aug 4, 11:34 AM CDTSevere Thunderstorm WarningHUNJackson26 min
Aug 4, 11:53 AM CDTSpecial Weather StatementHUNDeKalb22 min
Aug 4, 12:01 PM CDTSpecial Weather StatementHUNDeKalb44 min
Aug 4, 12:04 PM CDTSpecial Weather StatementHUNMadison26 min
Aug 4, 12:45 PM CDTSpecial Weather StatementHUNDeKalb45 min
Aug 4, 12:55 PM CDTSpecial Weather StatementHUNJackson50 min
Aug 4, 1:05 PM CDTSpecial Weather StatementHUNJackson55 min
Aug 4, 1:14 PM CDTSpecial Weather StatementHUNMarshall46 min
Aug 4, 1:25 PM CDTSpecial Weather StatementHUNMorgan50 min
Aug 4, 1:57 PM CDTSpecial Weather StatementHUNMarshall48 min
Aug 4, 2:09 PM CDTSpecial Weather StatementHUNDeKalb21 min
Aug 4, 2:27 PM CDTSpecial Weather StatementHUNBlount33 min
Aug 4, 2:43 PM CDTSpecial Weather StatementHUNFranklin47 min
Aug 4, 3:01 PM CDTSpecial Weather StatementHUNFranklin29 min
Aug 4, 3:06 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin39 min
Aug 4, 3:16 PM CDTSpecial Weather StatementHUNLawrence44 min
Aug 4, 3:18 PM CDTSpecial Weather StatementHUNLawrence42 min
Aug 4, 3:42 PM CDTSevere Thunderstorm WarningHUNFranklin15 min
Aug 4, 4:03 PM CDTSpecial Weather StatementHUNLauderdale27 min
Aug 4, 4:17 PM CDTSpecial Weather StatementHUNCullman43 min
Aug 4, 4:47 PM CDTSpecial Weather StatementHUNColbert43 min
Aug 4, 4:56 PM CDTSpecial Weather StatementHUNLauderdale34 min
Aug 4, 5:36 PM CDTSpecial Weather StatementHUNColbert, Lawrence24 min
Aug 4, 5:47 PM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
Aug 4, 5:56 PM CDTSpecial Weather StatementHUNFranklin, Lawrence34 min
Aug 4, 6:11 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min

Nearby

Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.